Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Daniel Lascar
Title: Stability in model theory
Additional book information: Translated by J. E. Wallington. Pitman Monographs and Survey in Pure and Applied Mathematics, vol. 36, Longman Scientific and Technical, Essex, 1987, 193 pp., $77.95. ISBN 0-470-20386-2.

References [Enhancements On Off] (What's this?)

  • John T. Baldwin, Fundamentals of stability theory, Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1988. MR 918762
  • Daniel Lascar, Relation entre le rang 𝑈 et le poids, Fund. Math. 121 (1984), no. 2, 117–123 (French, with English summary). MR 765327,
  • [Ło] J. Łos, On the categoricity in power of elementary deductive systems and related problems, Colloq. Math. 3 (1954), 58-62. MR 61561
  • [Mo] M. Morley, Categoricity in power, Trans. Amer. Math. Soc. 114 (1965), 514-538. MR 175782
  • [Re] J.-P. Ressayre, Sur les théories du premier ordre catégorique en un cardinal, Trans. Amer. Math. Soc. 142 (1969), 481-505. MR 246762
  • [Sh1] S. Shelah, Stable theories, Israel J. Math. 7 (1969), 187-202. MR 253889
  • [Sh2] S. Shelah, Categoricity of uncountable theories, Proc. Tarski Symposium (L. Henkin ed. et al.), Amer. Math. Soc., 1974, pp. 187-203. MR 373874
  • Saharon Shelah, Classification theory and the number of nonisomorphic models, Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland Publishing Co., Amsterdam-New York, 1978. MR 513226
  • [Sh4] S. Shelah, The spectrum problem I, א, Israel J. Math. 43 (1982), 324-356.
  • Saharon Shelah, The spectrum problem. II. Totally transcendental and infinite depth, Israel J. Math. 43 (1982), no. 4, 357–364. MR 693354,
  • [Ta] A. Tarski, Some notions and methods on the borderline of algebra and metamathematics, Proc. Internat. Congr. Math., Providence, R.I., 1950, 1952, pp. 705-720. MR 45068

Review Information:

Reviewer: Victor Harnik
Journal: Bull. Amer. Math. Soc. 20 (1989), 243-247
American Mathematical Society